# SDR ASOA201000535

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 19,597 hours, 16,905 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT OUT. (RESOLVED ON W/O: 155136 TASKCARD: N/R-00049) R & R AFT CEILING EMERGENCY LIGHT IAW AMM 33-51-16-400-801. OPS TEST OF EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-801. (CLOSED)
